# SDR C2XA04TY093

- Difficulty date: June 23, 2004
- Submitted: June 23, 2004
- Operation: Air carrier
- Aircraft: N13970
- Make and model: Emb EMB-145
- Aircraft serial: 145146
- Aircraft time: 12,053 hours, 8,822 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED 3C INSPECTION, FR 23 LT OMEGA BEAM SPLICE, THE RIVETS ALONG THE AISLE SUPPORT FRAMING SHOWED EVIDENCE OF CORROSION.  REMOVED AND REPLACED THE OMEGA BEAM BY SPLICE METHOD FROM FR 19 TO FR 20 IAW EC 5320-01126 AND SRM 51-40-02.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED UPON COMPLETION OF ALL WORK.
